MAUDE Adverse Event Report: Arthrex, Inc. 2.9MM BIOCOMP PUSHLOCK, DX; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. 2.9MM BIOCOMP PUSHLOCK, DX; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.9MM BIOCOMP PUSHLOCK, DX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex employee via email that for an ar-8923bc, suture anchor, biocomposite pushlock®, short, dx 2.9 x 12.5 mm, while a 2 mm suturebutton tape was threaded through the distal eyelet, tension was applied to the tape during insertion.The eyelet fractured and detached from the device.At the time tension was applied, the eyelet was in contact with the bone.This was detected during use in unknown procedure on (b)(6) 2026.The procedure was completed successfully using a newly opened product with the same part number.No significant surgery delay reported.No additional anesthesia administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
2.9MM BIOCOMP PUSHLOCK, DX
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50473242
Report Number1220246-2026-04503
Device Sequence Number21360390
Product Code MAI
UDI-Device Identifier00888867131491
UDI-Public(01)00888867131491(11)251125(17)271031(10)15535412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K253931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.9MM BIOCOMP PUSHLOCK, DX
Device Catalogue NumberAR-8923BC
Device Lot Number15535412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown